# SDR AALA202208100085

- Difficulty date: July 25, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N844NN
- Make and model: Boeing 737
- Aircraft serial: 33212
- Aircraft time: 36,288 hours, 15,080 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN UPPER AFT CORNER ANGLE LOCATED IN RIGHT HAND AIR CONDITIONING BAY, BS 663, RBL 64. REPAIRED ANGLE PER ARM 57-10-10-2R PROCEDURE 5.
